MAUDE Adverse Event Report: ABBOTT GALLANT BIPOLAR DF1 HF; NO MATCH

ABBOTT GALLANT BIPOLAR DF1 HF; NO MATCH
Model Number CDHFA500B
Medical Device Problem Codes Over-Sensing (1438); Pacing Asynchronously (1441)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an in-clinic follow-up, episodes of post-paced t-wave oversensing (pptwos) and fusion were observed on the device.Technical support was contacted and recommended reprogramming to resolve the event.No intervention has been performed at this time.The patient was stable.

Brand Name
GALLANT BIPOLAR DF1 HF
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24304102
Report Number2017865-2026-02825
Device Sequence Number9679602
Product Code NIK
UDI-Device Identifier05415067050090
UDI-Public(01)05415067050090(10)S000101255(17)261231
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA500B
Device Catalogue NumberCDHFA500B
Device Lot NumberS000101255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown